# SDR QXEA030542

- Difficulty date: May 8, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 3,364 hours, 2,547 cycles
- System (JASC): 2610 · Detection System
- Part: Chimney
- Part number: 9847101501
- Condition: Damaged
- Location: Zone 100
- Part time: 3,364 hours, 2,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD, CENTER, AND AFT SECTIONS OF THE SMOKE DETECTOR CHIMNEY ARE DAMAGED. MAINTENANCE REPLACED THE DAMAGED SECTIONS AND OPERATIONAL CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE.
